MathSciNet Relay Station
MathSciNet bibliographic data
MR2149928 82B40 (35D05 35D10 35F20)
Alexandre, Radjesvarane; El Safadi, Mouhamad Littlewood-Paley theory and regularity issues in Boltzmann homogeneous equations. I. Non-cutoff case and Maxwellian molecules. Math. Models Methods Appl. Sci. 15 (2005), no. 6, 907–920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement